diabetes-icon
Is i hav Diabetes
Since 3 months I feel very thirsty dry mouth i taken tablet sarotena 10 mg for ibs.i feel tired   several fatigue.i check hb  level is 9gm ,tsh is 0.94.in February my hb level is 13gm.last 2 months during menstrual periods i hav tired dezziness muscle cramps low bleeding.iam very panic is symptom of diabetes.ihav vaginal,scalp,shoulder armpit itching in last 4months.before 4 months i checked cbc all r normal.please suggest what  problem I have
62 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

TELE / DIGITAL CONSULT / VEDIO CONSULT Consult with our Endocrinologist & Diabetologist, Dr Subhankar Datta online from home. For request for consultation,  whatsapp at Eight 8 Nine 9 Zero 0 Two 2 Seven 7 Five 5 Four 4 Five 5 Seven 7 Five 5
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +125
Consult with a doctor
Online now
Hello.. Your hb has dropped from 13 to 9 May suggest blood loss... Need to evaluate.. Symptoms of thirsty and others could be due to diabetes.. U need to check your FBS and PLBS and Hb1Ac.... Consult endocrinologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.